# SDR AU980551

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK INDICATOR BULB BLOWN.
